Bulletin of the American Mathematical Society

Review: Robert M. Switzer, Algebraic topology— homotopy and homology

R. Stong

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 196-198.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537753

Citation

Stong, R. Review: Robert M. Switzer, Algebraic topology— homotopy and homology. Bull. Amer. Math. Soc. 82 (1976), no. 2, 196--198. https://projecteuclid.org/euclid.bams/1183537753


Export citation